Unimodularity of zeros of period polynomials of Hecke eigenforms

Ahmad ElGuindy, Wissam Raji

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We prove that all the zeros of the full period function of any Hecke eigenform lie on the unit circle.

Original languageEnglish
Pages (from-to)528-536
Number of pages9
JournalBulletin of the London Mathematical Society
Volume46
Issue number3
DOIs
Publication statusPublished - 2014

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this